Summit
The LatinxDigital Health Equity Summit
Days
Hours
Minutes
Seconds
SaludConTech Presents
The Latinx Digital Health Equity Summit
La Cumbre de Equidad en Salud Digital de Latinx

Digital health innovations have been rapidly implemented and scaled to provide solutions to health delivery challenges posed by the coronavirus disease (COVID-19) pandemic. This has provided people with ongoing access to vital health services while minimizing their potential exposure to infection and allowing them to maintain social distancing. However, these solutions may have unintended consequences for health equity. Poverty, lack of access to digital health, poor engagement with digital health for some communities, and barriers to digital health literacy are some factors that can contribute to poor health outcomes.

We present the 1st Annual Latinx Digital Health Equity Summit as an event to bring together a group of diverse health equity leaders and champions to connect, strengthen, and amplify our collective efforts.

The Mission

The Latinx Digital Health Equity (LDHE) Summit seeks to raise awareness around culturally appropriate telehealth availability, digital health literacy, digital inclusion, internet access as a social determinant of health, available access to digital resources, and the incorporation of community members into the process of creating them. Health technology roadblocks have led to interference with promoting health equity, The LDHE Summit will focus on how to advance health equity through innovation and accessible technology. Open to healthcare professionals and trainees, community health workers, mental health practitioners, community organizers, researchers, university and hospital leadership, startup companies, and other allies, the program includes sessions on topics such as developing mobile apps for vulnerable populations, as well as a research showcase and poster competition.

Digital health equity involves providing every person, regardless of location, religion, race, ethnicity, sexual orientation or gender identity and expression, the same opportunity, and access to technology to live their healthiest life and reach their full potential.

To “level the playing field,” those with worse health and fewer resources need more efforts expended to improve their health and systemic barriers to be removed. Because of the scope of the problem, achieving digital health equity will require collaboration from leaders across sectors.

The Summit
The Summit Schedule
Schedule and program

Summit Welcome

The summit will be divided into two parts, with a morning session and an afternoon session.

Keynote Presentation

The morning session will include the event’s keynote speaker, where the challenges digital health inequities will be highlighted, as well as the historical roots of the problem along with a call to action.

Concurrent Sessions

The afternoon will begin with a virtual lunch where participants will be broken into small groups and will be followed by two rounds of concurrent sessions. These smaller presentations will cover a variety of topics.

November 21, 2020

08:00 am

Welcome

5 minutes

08:05 a.m.

Opening Remarks

5 minutes

08:10 a.m.

Fireside Chat

30 minutes

08:40 a.m.

Keynote Presentation

30 minutes

09:20 a.m.

Panel Discussion

35 minutes

09:45 a.m.

Break

15 minutes

10:00 a.m.

Breakout Sessions

45 minutes

10:45 a.m.

Fireside Chat

30 minutes

11:15 a.m.

Closing Remarks

5 minutes

12:50 p.m.

Closing Morning Session

5 minutes

Small Group Sessions
Speaker Panels
Workshops
Fireside Chats
Platinum Sponsors
Gold Sponsors
15
Speakers
1
Days
251
Participants
5
Workshops
1
Venue
Media Gallery